Anomalous transport in quasi-periodic media

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)181-208
Number of pages28
JournalRussian Mathematical Surveys
Volume54
Issue number1
DOIs
StatePublished - Dec 1 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Anomalous transport in quasi-periodic media'. Together they form a unique fingerprint.

Cite this